# SDR SWAA032153

- Difficulty date: September 25, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 61,016 hours, 65,925 cycles
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Spacer
- Part number: 570908
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THROTTLE BINDING AT ABOUT HALF-WAY.  REMOVED AND REPLACED SPACER BETWEEN TWO CONTROL CABLES PER MM.
